# SDR CALA2023061901919

- Difficulty date: June 17, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 74,132 hours, 25,194 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: 112A440216
- Condition: Corroded
- Location: R Wing Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) RH WING INSIDE LEADING EDGE COVE AT APPROXIMATE WING STATION 180 - CORROSION NOTED ON FRONT SPAR LOWER CHARD REPAIR WAS ACCOMPLISHED FROM KRAS 173 TO KRAS 197 AND REQUIRES EC/RA 5720-03341 (LATEST REVISION) ON OR BEFORE 18 MONTHS FROM PERMANENT REPAIR. ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF JUNE 16, 2023. CORROSION ON THE RH WING AT FRONT SPAR LEADING EDGE TO WING LOWER ATTACH STRAP AT KRAS 180 WAS FOUND AT GYR. INTERIM SPLICE TOMC APPROVED, PLACED ON DIP, "CORROSION ON THE RH WING AT FRONT TOMC-APPROVAL FROM SC1ELBYC COMMENT SPAR LEADING EDGE TO WING LOWER ATTACH STRAP AT KRAS 180 WAS FOUND AT GYR. INTERIM SPLICE REPAIR WAS ACCOMPLISHED FROM KRAS 173 TO KRAS 197 AND REQUIRES PERMANENT REPAIR. ACCOMPLISH APERMANENT REPAIR PER PART 3 OF EC/RA 5720-03341 (LATEST REVISION) ON OR BEFORE 18 MONTHSFROM JUNE 16, 2023." CORRECTED TO INCLUDE MAJOR REPAIR AND SDR REQUIREMENTS. QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
